MathSciNet Relay Station
MathSciNet bibliographic data
MR158222 (28 #1448) 42.40
Shapiro, Victor L. Fourier series in several variables. Bull. Amer. Math. Soc. 70 1964 48–93.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement